# SDR SWAA2022031070031

- Difficulty date: February 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 651DT TRAILING EDGE AT RT WING 2022-55824 / [01] TOOL USED CALIPER P/N:500-197-30 S/N:A18234364 DUE DATE:25-SEP-22;[02] TOOL USED: SCALE P/N: CL5000 S/N: AE-408751 DUE DATE: 19-MAR-22;[03] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 16-JAN-23;[04] TOOL USED: HOT BONDER P/N: HCS9200B S/N:18175478 DUE DATE: 05-AUG-22;[05] REPAIRED ACCESS PANEL 651DT TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFFS BELOW.;[06] REPAIRED ACCESS PANEL 651DT TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGN OFFS BELOW
